Annals of Fuzzy Mathematics and Informatics, Volume (7), No (1), Year (2014-1) , Pages (77-87)

Title : ( Fuzzy 2-Normed Spaces and Its Fuzzy I-Topology )

Authors: Mohammad Janfada , Abolfazl Nezhadali Baghan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper the Felbin s type fuzzy 2-norm on a vector space is introduced, when L= min and R= max and then one of its fuzzy I-topologies is constructed. After making our elementary observations on this fuzzy I-topology, continuity of the vector space operations is discussed and it is proved that the addition is continuous and the scalar product of an open set is open although the scalar multiplication is not continuous. Next fuzzy continuity of functions and fuzzy convergence of sequences on this spaces are studied.


, Fuzzy topology, Fuzzy 2-norm, I-topology, Fuzzy I-topological vector
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Janfada, Mohammad and Abolfazl Nezhadali Baghan},
title = {Fuzzy 2-Normed Spaces and Its Fuzzy I-Topology},
journal = {Annals of Fuzzy Mathematics and Informatics},
year = {2014},
volume = {7},
number = {1},
month = {January},
issn = {2093-9310},
pages = {77--87},
numpages = {10},
keywords = {Fuzzy topology; Fuzzy 2-norm; I-topology; Fuzzy I-topological vector spaces.},


%0 Journal Article
%T Fuzzy 2-Normed Spaces and Its Fuzzy I-Topology
%A Janfada, Mohammad
%A Abolfazl Nezhadali Baghan
%J Annals of Fuzzy Mathematics and Informatics
%@ 2093-9310
%D 2014